MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING SOFTWARE APPLICATION

VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING SOFTWARE APPLICATION
Model Number SFT-0010
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: software version 4.3.2.The hospital had a team working on the issue.The veran representative was on-site again on april 5, 2023.At that time, the facility confirmed the issue had been resolved.It was an internal hospital network change that disrupted the workflow.There was no malfunction of any veran devices.
 
Event or Problem Description
A veran respiratory territory manager was on-site at the user facility and reported the following event.The computed tomography (ct) images were unable to transfer over to the spin planning laptop that was on the hospital's domain.Veran technical support (vsupport) assisted with confirming the correct application entity (ae) title and went behind the software under firewalls and confirmed that private, public, and domain were selected for planning and spin.Vsupport was unable to adjust the windows defender firewall setting on or off because "the settings are being managed by vender application trellix endpoint security firewall".The planning laptop was powered off and back on after the changes were made.The ct images were still unable to be transferred to the planning laptop.As the ct images were unable to transfer over to the spin planning laptop, the procedure was converted to an endobronchial ultrasound bronchoscopy (ebus) and radial ebus, rather than using the veran spin thoracic navigation system.The conversion of the procedure from peripheral bronchoscopy with electromagnetic navigation to an ebus would result in significant additional time under anesthesia.This report is being submitted for the prolonged surgery.Additional information was received that confirmed the previous/last procedure on (b)(6) 2023, was completed without issue.The hospital had made some network changes in-between the previous procedure and the subject event.Veran was restricted from usb access, and approval was required to burn a cd to obtain the images.Once approval was granted, they were still unable to import the ct images using the cd drive, since that was also being blocked.

Brand Name
SPIN PLANNING SOFTWARE APPLICATION
Common Device Name
SOFTWARE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center dr
saint louis, MO 63114
3146598500
MDR Report Key16834770
Report Number3007222345-2023-00022
Device Sequence Number17857820
Product Code JAK
UDI-Device Identifier00815686021085
UDI-Public00815686021085
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSFT-0010
Device Catalogue NumberSFT-0010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYS-4000 SPIN THORACIC NAVIGATION SYSTEM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown